Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The undecidability of algebraic rings and fields


Author: Julia Robinson
Journal: Proc. Amer. Math. Soc. 10 (1959), 950-957
MSC: Primary 02.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0112842-7
MathSciNet review: 0112842
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Emil Artin, Lectures on modern higher algebra, Part III, mimeographed notes, New York University, 1948.
  • [2] Ph. Furtwängler, Die Reziprozitätsgesetze für Potenzresle mit Primzahlexponenten in algebraischen Zahlkörpern, III, Math. Ann. vol. 74 (1913) pp. 413-429. MR 1511772
  • [3] Helmut Hasse, Zur Theorie des quadratischen Hilbertschen Normenrestsymbols in algebraischen Körpern, J. Reine Angew. Math. vol. 153 (1923) pp. 76-93. MR 0139510 (25:2942)
  • [4] -, Darstellbarkeit von Zahlen durch quadratische Formen in einem beliebigen algebraischen Zahlkörper, J. Reine Angew. Math. vol. 153 (1923) pp. 113-130.
  • [5] -, Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper, Teil I, Jahresbericht der Deutschen Mathematiker-Vereinigung vol. 35 (1926) pp. 1-55.
  • [6] Julia Robinson, Definability and decision problems in arithmetic, J. Symb. Logic vol. 14 (1949) pp. 98-114. MR 0031446 (11:151f)
  • [7] R. M. Robinson, Undecidable rings, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 137-159. MR 0041081 (12:791b)
  • [8] -, Arithmetical definability of field elements, J. Symb. Logic vol. 16 (1951) pp. 125-126. MR 0042357 (13:97f)
  • [9] A. Tarski, A. Mostowski, and R. M. Robinson, Undecidable theories, Amsterdam, North-Holland Publishing Company, 1953. MR 0058532 (15:384h)
  • [10] Ernst Witt, Theorie der quadratischen Formen in beliebigen Körpern, J. Reine Angew. Math. vol. 176 (1936) pp. 31-44.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.00

Retrieve articles in all journals with MSC: 02.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0112842-7
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society